Journal of Symbolic Logic

Generalized weak presentations

Alexandra Shlapentokh

Full-text: Access denied (no subscription detected) We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Source
J. Symbolic Logic Volume 67, Issue 2 (2002), 787-819.

Dates
First available: 18 September 2007

Permanent link to this document
http://projecteuclid.org/euclid.jsl/1190150110

Mathematical Reviews number (MathSciNet)
MR1905167

Digital Object Identifier
doi:10.2178/jsl/1190150110

Zentralblatt MATH identifier
1010.03032

Subjects
Primary: 03D45: Theory of numerations, effectively presented structures [See also 03C57; for intuitionistic and similar approaches see 03F55]
Secondary: 03C57: Effective and recursion-theoretic model theory [See also 03D45] 03D20: Recursive functions and relations, subrecursive hierarchies

Citation

Shlapentokh, Alexandra. Generalized weak presentations. Journal of Symbolic Logic 67 (2002), no. 2, 787--819. doi:10.2178/jsl/1190150110. http://projecteuclid.org/euclid.jsl/1190150110.


Export citation